# SDR DALA2020110203548

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 61,745 hours, 20,024 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BLEND OUT AREA ON BEAM AT STA 1280 BETWEEN STR 9/10 RT THICKNESS ON FRAME STA 1280 BETWEEN S-9/10 RT WAS FOUND OUT OF LIMITS, NOM THICKNESS WAS 0.080" REMAINING THICKNESS IS 0.030.  FRAME WAS REPAIRED, PER ERA 588417-14AD.
